# SDR AALA201908069004

- Difficulty date: August 3, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 29,847 hours, 11,949 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Unreliable
- Location: Lt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WING FUEL QUANTITIES DECREASED WHILE FEEDING FROM CENTER. ALL PUMPS ON. CROSSFEED CLOSED. GROUND: LT 8.5 C 15.2 RT 8.5. TOP OF CLIMB: LT 8.39 C 9.95 RT 7.90. AT CENTER TANK EMPTY: LT  8.09 C 0.00 RT 7.75. MAINTENANCE CURRENTLY TROUBLESHOOTING THIS EVENT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED RH AND LH WING ALL FUEL TANK PROBES AND BOTH COMPENSATORS IAW AMM 28-41-21. ACCOMPLISHED OPS AND FUEL QUANTITY CHECK IAW AMM 28-41-00. OPS CHECKS NORMAL, NO LEAKS NOTED.*** (CLOSED) (SEE SDR # AALA201908279055)
